# SDR C2XA98CL088

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Unit
- Part number: 3075001007
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 14,053 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3210 - CREW REPORTED THAT THEY RECEIVED A CONTROL FAULT DURING FLAP RETRACTION AND IT WOULD NOT RESET UNTIL OUTBOARD FLAPS WERE DRIVEN UP BY THE OVERRIDE SWITCH, ALSO WHEN FLAPS WERE SELECTED FOR LANDING THEY DID NOT MOVE.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL UNIT IAW EMB120MM 27-50-06.  OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
